Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taking clarithromycin for chest infection, x-ray shows white patches in right lung. What is it ?

I have a chest infection and taking clarithromycin for it. It has been day 5 of taking this drug and I fell like I am only getting a little better. I am not coughing up white mucus with a weird taste. I want to know what this could be... Chest x ray indicated that I have white patches in my rigt lung some sort of infection.
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
what were your symptoms which led to the diagnosis of chest infection? what is your age? how long have you been ill? Is any one of your family members/roommates having similar symptoms. what other medications are you on. did you have any episode of coughing blood along with the sputum. where were the white patches (you mentioned to be present on the X-ray) located i.e., upper of lower part of lung field? where do you live and did you ever have a contact with any disease patient?
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor